Publications de Laurent Hauswirth


  • [33]Singularities of Whitham flows for hyperelliptic spectral curves (with M. Kilian and M. Schmidt)
    Preprint-arXiv  [Fichier PDF]

  • [32] On the characterization of minimal surfaces with finite total curvature in H(2)XR and PSL(2,R) (with Anna Menezes and Magdalena Rodriguez)
    Preprint-arXiv  [Fichier PDF]

  • [31] Properly embedded minimal annuli in SxR (with M. Kilian and M. Schmidt)
    Preprint-arXiv [Fichier PDF]

Diffusion des mathématiques :

Publications :

  • [29] Minimal Surfaces in Finite Volume Hyperbolic 3-Manifolds Minimal Surfaces in Finite Volume Hyperbolic 3-Manifolds N and in MxS^1, M a Finite Area Hyperbolic Surface. (with P. Collin and H. Rosenberg)
    To appear in American Journal of Math. [Fichier PDF]

  • [28] Minimal surfaces in finite volume non compact hyperbolic $3$-manifolds (with P. Collin, L. Mazet and H. Rosenberg)
    Transaction of American Math. Soc., 369 (2017), 4293-4309. [Fichier PDF]

  • [27] Harmonic maps with prescribed degrees on the boundary of an annulus and bifurcation of catenoids (with R. Rodiac)
    Calculus of Variations and Partial Differential Equations, 55(5)-2016, 1-34   [Fichier PDF]

  • [26] On doubly periodic minimal surfaces in H(2)x R with finite total curvature in the quotient space. (with Anna Menezes)
    Annali di Matematica Pura Ed Applicata(2016) 195: 1491.  [Fichier PDF]

  • [25] The geometry of embedded constant mean curvature tori in the 3-sphere via integrable systems (with M. Kilian and M. Schmidt)
    Proceedings of the London Mathematical Society 2016 112 (3): 588-622   [Fichier PDF]

  • [24] On mean-convex alexandrov embedded surfaces in the 3-sphere (with M. Kilian and M. Schmidt)
    Math. Z. 281(2015),483 - 499   [Fichier PDF]

  • [23] Properly immersed minimal surface in a slab of HxR, H the hyperbolic plane (with P. Collin and H. Rosenberg)
    Archiv der Mathematics,104(2015), Issue 5, pp 471-484  [Fichier PDF]

  • [22] Schoen's theorem and minimal annular surfaces in HxR (with Sa Earp, Toubiana and B. Nelli)
    Advances in Mathematics, 274 (2015), p199-240  [Fichier PDF]

  • [21] Deformations of constant mean curvature 1/2 surfaces in HxR with vertical ends at infinity (with S. Cartier)
    Communication and analysis in geometry, Volume 22 (2014) Number 1, pp. 109-148 [Fichier PDF]

  • [20] Finite type minimal annuli in SxR (with M. Kilian and M. Schmidt)
    Illinois J. Math. Volume 57, Number 3 (2013),697-741. [Fichier PDF]

  • [19] Surfaces of constant Gauss curvature in R^3 with isolated singularities (with P. Mira and J. Galvez)
    Advances in Mathematics, 241 (2013) 103-126 [Fichier PDF]

  • [18]A note on some overdetermined elliptic problem,(with F. Hélein et F. Pacard.)
    Pacific J. Maths. Vol. 250, No. 2, (2011), 319 - 334. [Fichier PDF]

  • [17]An end-to-end construction for singly periodic minimal surfaces (with F. Morabito and M. Rodriguez)
    Pacific Journal of Math.  (1)241(2009),1-63.  [Fichier PDF]

  • [16]Infinite boundary value problems for constant mean curvature graphs in HxR and SxR (with H. Rosenberg and J. Spruck)
    American Journal of Mathematics 131 (2009), p195-226. [Fichier PDF]

  • [15]Half-space theorem, embedded minimal annuli and minimal graphs in the Heisenberg group. (With B. Daniel)
    Proc. London Math. Soc (3) 98 (2009) 445-470. [Fichier PDF]

  • [14]On complete mean curvature 1/2 surfaces in HXR. (With H. Rosenberg and J. Spruck)
    Comunication in Analysis and Geometry  16(2008)n16, p989-1005. [Fichier PDF]

  • [13]Associate and conjugate minimal immersions in MXR(with R. Sa Earp et E. Toubiana)
    Tohoku Mathematical Journal  (2) 60 (2008), no. 2, 267--286. [Fichier PDF]

  • [12]Minimal surfaces of finite genus with two limit ends; (with F. Pacard,)
    Inventiones Mathematicae 169 (3)(2007), 569-620. [Fichier PDF]

  • [11]Minimal surfaces of finite total curvature in HxR.(with H. Rosenberg)
    Matematica Contemporanea 31 (2006),65--80. [Fichier PDF]

  • [10]Minimal surfaces of Riemann type in three-dimensional product manifolds
    Pacif Journal of Math (224)(2006),no. 1,91--117. [Fichier PDF]

  • [9]The periodic isoperimetric problem; with J. Perez, P. Romon and A. Ros
    Trans. Amer. Math. Soc. (356)(2003),2025-2047.
     [Fichier PDF]

  • [8]The space of embedded periodic minimal surfaces; with M. Traizet
    Indiana University Mathematics Journal, (51) (2002), No 5, 1041-1079.
     [Fichier PDF]

  • [7]The geometry of finite topology Bryant surfaces quasi-embedded in a hyperbolic space; with P. Roitman and H. Rosenberg
    Journal of Differential Geometry, (60) (2002), 55-101. [Fichier PDF]

  • [6]The gaussian image of mean curvature one surfaces in hyperbolic space of finite total curvature; with P. Collin and H. Rosenberg
    Advanced Studies in Pure Mathematics (34) (2002), Minimal surfaces, Geometric Analysis and Symplectic Geometry, 9-14. [Fichier PDF]

  • [5]The geometry of finite topology surfaces properly embedded in hyperbolic space with constant mean curvature one; with P. Collin and H. Rosenberg
    Annals of Mathematics (153) (2001), 623-659. [Fichier PDF]

  • [4]Embedded minimal ends of finite type; with J. Perez and P. Romon
    Trans. Amer. Math. Soc. (353) (2001), 1335-1370. [Fichier PDF]

  • [3]General curvature estimates for stable H-surfaces immersed into a space form; with P. Bérard
    Journal de Mathématiques Pures et Appliquées (9) (78) (1999), no 7, 667-700. [Fichier PDF]

  • [2]Bridge principle for constant and positive Gauss curvature surfaces
    Communication in analysis and geometry (7) (1999), no 3, 497-550. [Fichier PDF]

  • [1]Principe du pont pour les surfaces de courbure de Gauss constante et positive
    PHd 1996 at University Paris 7.